# SDR UALA2013052103510

- Difficulty date: May 20, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 87,841 hours, 13,987 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 289 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT BS 289 AND STRINGER 25R. FOUND  WITHIN LIMITS REF SRM 53-00-01 A D1.
